Done with Buspar

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sweeterthanhoney
Veteran Member


Date Joined Oct 2005
Total Posts : 540
   Posted 6/6/2007 3:25 PM (GMT -6)   
I've been  on Buspar since the March.  I can't take it 3x/day, as the third dose messes with my already messed up sleep.  I was taking 7.5mgs 2x/day.  about 3 wks ago my dr increased it to 10mgs 2xs/day.  My am dose I take quite early, around 6:30-7:30, and then go back to bed.  My early evening dose makes me dizzy, light-headed and nauseated for about 1 hr after I've taken it, and makes my sleep worse.
 
I've decided this isn't worth it, as I can't tell if its helped or not.  I wanted to talk to my dr, but the receptionist wouldn't take a message and wanted to give me any appointment a good 2 wks away.  I told her I would be off the med long by then.  So, then she said to go to Urgent Care, but I've been there, done that before and they help you diddly squat, and just tell you to see your own dr! mad
 
So, I am just going to go off of it myself.  I've already eliminated the evening dose, but am still taking 10mgs in the am.  I've been sleeping a bit better now.  I will soon decrease it to 5mgs, and then to nothing.
 
My husbands therapist wants him to try some supplements called EmpowerPlus, as it has helped alot of people with depression and the like, so we might both try that.
 
I really don't want to go back on an AD again.  Haven't had much luck with them.
 
Sweet
dx: fibromyalgia, IBS-C,Myofacial Pain Syndrome, Chronic Headaches, hypothyroidism,anemia, insomnia,mild depression.
 
Meds:
Clonazapam .25mgs, Oxy IR 2.5-3xs/day 5 mgs at bedtime, Synthroid, Zopiclone, flexeril , Buspar 7.5 mgs 2xs/day
 
Supplements:  Licorcise extract, Seriphos, professional vit/mineral, magnesium/malic acid, B#5, probiotic, Ester C, P5P[B6 supplement]
 
Daughter Jerica 17, Dx: Crohn's, Imuran 150 mgs, amitriptyline 20mgs,   lactaid pills, calcium 1000 mgs/day. Forvia, starting Remicade Apr 23/07
 
 Husband with treatment resistant depression   Effexor-900mgs
 
                                     
Jerimiah 29:11                      
 


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/6/2007 6:12 PM (GMT -6)   
PLeas be very careful and I would really suggesst a doc is involved with this whole process.......

I know you have tried but I would call again and demand to see doc immediately

My opinion
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 6/6/2007 6:13 PM (GMT -6)   

buspar is a not much good tranqiilliser of a type different to valium, its side effects are generally mild so I guess you were unlucky with it

 


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional
emails are welcome but do mention healingwell to avoid risk of deletion as spam


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 6/6/2007 6:15 PM (GMT -6)   
I agree Harry but I still believe a doc should be taking her off these or at least activly involved

LYN
    Contribute today to support Healing Well Forums...Donate @
 
Co Mod ..Crohns Forum
Moderator .......A/P Forum
Moderator ....Alzheimers Forum 
 
Dx with Crohns ,pyoderma gangrenosum ,Anxiety and panic
 Way to many meds to put down ..........
 
                   ONE step..Leads to MORE 
                       
 God Bless
   LYN                               
                          
                                  


stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 6/6/2007 6:21 PM (GMT -6)   

Hi,

I agree with Lynn. Anytime you come off an AD or Anti anxiety med your Dr. should be involved. Call back tomorrow and in a poltie way demand patient's rights, you need to speak to your Dr.

Urgent cares and Walk In clinics deal in acute and if you have a Pdoc they will almost always refer you back to them.

Please be careful.


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, September 25, 2016 8:57 PM (GMT -6)
There are a total of 2,693,785 posts in 297,408 threads.
View Active Threads


Who's Online
This forum has 152083 registered members. Please welcome our newest member, Josette Romero.
395 Guest(s), 14 Registered Member(s) are currently online.  Details
rpw612, Tagier, MoodyBlue, kw661, Zazucat, cmarie171, Bobby88, Tick41, MK2.0, Lynnwood, disneygirl12, Shelley610, nid004, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer